Allegra-D Allergies Nasal Congestion Non-Drowsy Tablets

$23.99

Pack Size: 30 tablets

Ingredients:
Each tablet contains fexofenadine 60 mg and pseudoephedrine 120 mg.

To help relieve symptoms associated with hay fever and seasonal allergies, such as runny nose, itchy, watery eyes, sneezing and nasal congestion.

Product on Backorder